# SDR Y9PA202108180317

- Difficulty date: March 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N125GH
- Make and model: Gulstm GV
- Aircraft serial: 526
- Aircraft time: 10,752 hours, 3,981 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 10,752 hours, 3,981 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH WING PLANK AT TRAILING EDGE OF AILERON AREAS. HAVE CORROSION ON THE PLANKS AROUND NUTPLATES FOR CLOSEOUT PANELS, TO INCLUDE OUTBOARD TRAILING EDGE OF BOX AREA BETWEEN AILERONS AND WINGLETS.
